MathSciNet Relay Station
MathSciNet bibliographic data
MR2371116 35L65 (35B30 58J45)
Ben-Artzi, Matania; LeFloch, Philippe G. Well-posedness theory for geometry-compatible hyperbolic conservation laws on manifolds. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 6, 989–1008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement